# SDR FDEA202411301795

- Difficulty date: November 30, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 36,450 hours, 20,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: A9249152120000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CGO COMPT BILGE AREA 1EA ELECTRICAL WIRE SUPPORT BRACKET CRACK AT FR63, S-44R   POSITION. REPLACED THE DAMAGE WIRE SUPPORT BRACKET WITH NEW ONE AT BULK CGO COMPT BILGE   AREA FR63 S-44R POSITION I.A.W A300-600F SRM 51-72-10-001, PAGE 2 REPAIR CLASSIFIED AS   MINOR PER GMM 06-2-100
